# SDR HNAA2009010300365

- Difficulty date: December 29, 2008
- Submitted: January 4, 2009
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 51,465 hours, 56,822 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910009149
- Condition: Leaking
- Location: Nlg
- Part time: 51,465 hours, 56,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, SELECTED GEAR UP, NOSE GEAR CAME UP, NOSE DOORS STAYED OPEN, MAIN GEAR STAYED UNSAFE, GEAR CAME UP NORMALLY WITH 3 GREENS AFTER APPOX 10 SECONDS AND GRINDING SOUND QUIT. INSPECTED AND FOUND NOSE GEAR DOWN LINE LEAKING AT STA X107.00. REMOVED AND REPLACE LINE IAW 29-20-00, OPS AND LEAK CHECKS GOOD IAW MM 12-10-29, CYCLED GEAR SEVERAL TIMES, OK FOR SERVICE.
